# SDR CALA2009070800363

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 33,978 hours, 10,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZE RIVET HOLE IN FUSELAGE SKIN.  HOLE IS LOCATED 4 INCHES AFT OF STA 500A AND 1.5 INCH INBOARD OF STR 28L.  FABRICATED A COUNTERSUNK FREEZE PLUG AND INSTALLED PER ECRA 5331-01457 PART 1.
